# SDR AALA201612279004

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 18,482 hours, 6,827 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN, CHECK PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL FOR THE R1 DOOR. SERVICED THE DOOR ASSIST CYLINDER IAW AMM 52-10-00.
